# SDR 20001129SH020

- Difficulty date: October 13, 2000
- Submitted: November 29, 2000
- Operation: General aviation
- Aircraft: N4279L
- Make and model: Maule M-7-235B
- Aircraft serial: 23058C
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Cracked
- Location: Lt Exhaust
- Part time: 151 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTED THE LEFT TAILPIPE CRACKED AT THE MOUNTING SUPPORT TAB APPROXIMATELY 95 PERCENT OF PIPE DIAMETER.  CRACK HAD ORIGINATED FROM WELD ON TAB.  PART FAILED ON REMOVAL.  (X)
